# SDR A6WA200940682

- Difficulty date: October 15, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 14,345 hours, 13,430 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 60 KNOTS DUE TO IDG NR 1 CAS MESSAGE.  UPON CLEARING RUNWAY.  GEN NR 1 OFFLINE.  BRAKE TEMP 3,3,3,4.  SERVICED IDG IAW AMM 12-13-24-610-801 AND OPS TEST GOOD.
